# SDR 99ZZZX863

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N243AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 12019522001
- Condition: Broken
- Location: Bs 14280/14615
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS X14280.0 AND FS X14615.0 FUSELAGE FRAMES ATTACH TO CARGO DOOR OPENING UPPER FRAME WITH SUPPORT BRACKETS P/N 120-19522-D01.  BRACKETS UPSTANDING FLANGES SEPARATED COMPLETELY AT BOTH FRAME STATIONS.  POSSIBLE CAUSE IS FRETTING CORROSION. CARGO BAY LINER AND INSULATION MUST BE REMOVED TO ALLOW INSPECTION IN THIS AREA.
